# SDR AWXA0000597

- Difficulty date: August 23, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 49,239 hours, 31,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65C19883
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, HAT CHANNEL AT FS 986.5 RBL 16 IS CORRODED AROUND FASTENER HOLE AT I/B END.  REMOVED PART, FABED, AND INSTALLED HAT CHANNEL IAW 737 SRM 51-40-02 AND DWG 66C19883.
